Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some problems in nonlinear Volterra integral equations


Author: J. A. Nohel
Journal: Bull. Amer. Math. Soc. 68 (1962), 323-329
DOI: https://doi.org/10.1090/S0002-9904-1962-10790-3
MathSciNet review: 0145307
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. A. Antosiewicz, An inequality for approximate solutions of ordinary differential equations, Math. Z. 78 (1962), 44-52. MR 153910
  • 2. F. Brauer, Global behavior of solutions of ordinary differential equations, J. Math. Anal. Appl. 2 (1961), 145-158. MR 130423
  • 3. F. Brauer, Bounds for solutions of ordinary differential equations, Proc. Amer. Math. Soc. (to appear). MR 142829
  • 4. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, New York, McGraw-Hill, 1955. MR 69338
  • 5. R. Conti, Sulla prolungabilita delle soluzioni di un sistema di equazioni differenziali ordinarie, Boll. Un. Mat. Ital. 11 (1956), 510-514. MR 83628
  • 6. E. Kamke, Differentialgleichungen Reeler Funktionen, Leipzig, 1956.
  • 7. J. J. Levin and J. A. Nohel, On a system of integrodifferential equations occurring in reactor dynamics, J. Math. Mech. 9 (1960), 347-368. MR 117522
  • 8. J. J. Levin and J. A. Nohel, On a system of integrodifferential equations occurring in reactor dynamics. II, Arch. Rational Mech. Anal. (1962) (to appear). MR 147877
  • 9. A. Wintner, Ordinary differential equations and Laplace transforms (appendix), Amer. J. Math. 79 (1957), 265-294. MR 86940
  • 10. T. Satō, Sur l'équation intégrale non linéaire de Volterra, Composito Math. 11 (1953), 271-290. MR 60712


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10790-3

American Mathematical Society